Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

TB, non-healing scar, no improvement with medicines, pimple of left arm that turned into yellow patch, extreme fatigue. How long will it take?

Hi I was diagnoised with TB I have a non healing ulcer since February 2012 and i have been taking the following medicine Rimactazid 600 mg, PZA 750,1000,1750, Leon 750. Its been almost 10 to 15 days but i dont see any difference on the healing of the ulcer infact it is getting bigger. Also yesterday i notice a small pimple on my left arm and today it had turned into a yellow patch. I also feel very tired these days. I want to know if all this is normal and how long would it take for the tongue ulcer to heal and the yellow patches are normal or not. Looking forward to an advise.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
It`s quite apparent that the nonhealing ulcer(you have`nt mentioned the site) has been diagnosed of tubercular etiology hence anti tb treatment has been started.
The four drugs used in tb treatment in initial phase are:

Rimactazid 6oo which has 2 drugs-INH and Rifampicin.
PZA dose is 1500 to 2000 mgm depending on your body weight
4th drug is Etambutol 1000 to 1200 mgm.
I do not know why leon 750 has been started instead of ethambutol as it is normally reserved for drug resistant tb. Your doctor must surely be having a reason for it.

In tb 10 to 15 days is too early to expect any appreciable improvement. You have to give it time. However possibility of drug resistant tb has to always kept in mind.

Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor